Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sumer27

Member
  • Content Count

    9
  • Joined

  • Last visited

Posts posted by sumer27

  1. I am only on day 4 of my second month of taking Accutane (Amnesteem) and I have a similar situation. I am also on 40mg/1x per day. My first month I was only on 20mg/1x per day so I have only been on the 40mg for 4 days now. I have a few small bumps on my lower jaw/chin area that will not go away and have been there since month 1. I am not freaking out about it because I am sure that the meds are just bringing everything out and they will go away in time. Besides I'm the only one who can even see them, lol. They are very small. Anyays I would not worry about it and just give the meds time to do the job. : ) Good luck to you!

    Oh yeah and I would not put anything extra on your face that wasn't approved by your derm.

  2. Good luck to you too! Have you been on the birth control Ortho Tri Cyclen? I was told this would help with hormonal adult acne, but I try to avoid it because the increased estrogen affects my migraines... But it works really well for some women!

    I am going to try to just wait this out and see if my forehead clears back up. It doesn't look bad really, just when the light hits it right I can see how bumpy it's gotten, which it's never been before! I think it must have to do with the switch in soap and the topicals I'm using. Hopefully it's short-lived!

    :)

    I actually have not gone the birth control route. My derm didn't want to do that because I have a history of blood clots in my family so we steared clear of that option. I have heard that it did work well for some women with hormonal acne though. My big thing was that I just wanted this to go away for good. I didn't want to be put on something that will make it better for a while and then have it come back again later. I know there is a chance of that with accutane too but the odds are less when you are an adult taking it. I just hope this works! I want my clear skin back. : (

  3. Hi Susanna!

    I felt like I was reading my own blog when I was reading yours. We have a lot in common with acne issues. I also used Proactive for about 3 years and I was perscribed 2 different antibiodicts the last 2 years, RetinA cream and other things. I never had skin problems until I turned 28. Now I am 30 and finally decided to go on accutane (amnesteem). I am only just finishing up my first month so nothing has really happened so far. I too had those hard nodules, cysts or whatever they are called. They are just hard and round and stick around forever. My acne is mainly just on my jawline, lower cheeks and upper neck. They said it is hormonal. I do know that when I was taking the antiobiodicts that my forehead also broke out some and then went away a few weeks later so don't give up! : ) It's probably going to get a little worse before it gets better.

    Good luck to you!

×